Alert archive / Wisconsin / Special Marine Warnings in 2016
Special Marine Warning 21, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Sep 13, 2016, 4:14 AM CDT. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2016, 4:14 AM CDT (09:14 UTC)
- Expired
- Sep 13, 2016, 5:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 34.0 mph
The radar
The Green Bay radar (KGRB), 35 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1799 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
604
WHUS53 KGRB 130914
SMWGRB
LMZ521-522-542-543-565-567-131015-
/O.NEW.KGRB.MA.W.0021.160913T0914Z-160913T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT TUE SEP 13 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN FROM STURGEON BAY TO
SHEBOYGAN...
* UNTIL 515 AM CDT.
* AT 412 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 40 NM NORTH OF NEW LONDON TO 7 NM SOUTHEAST OF
SHAWANO TO 10 NM WEST OF DENMARK TO 26 NM WEST OF PORT
WASHINGTON... MOVING EAST AT 40 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
* LOCATIONS IMPACTED INCLUDE...
DYCKESVILLE...OCONTO...CLEVELAND...TWO RIVERS...NAMUR...
LITTLE SUAMICO...RAWLEY POINT LIGHT...PENSAUKEE...
BRUSSELS AND TWO CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4474 8804 4489 8789 4495 8789 4503 8770
4468 8720 4416 8711 4385 8725 4389 8778
4405 8773 4412 8776 4420 8765 4422 8757
4448 8759 4477 8738 4482 8745 4476 8760
4462 8771 4458 8783 4450 8791 4452 8804
TIME...MOT...LOC 0912Z 257DEG 48KT 4502 8907 4469 8848 4429 8806 4336
8847
HAIL...<.75IN
WIND...>34KTS
$$
AK3 follow-up statements
833
FZUS73 KGRB 130930
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT TUE SEP 13 2016
LMZ521-522-542-543-565-567-131015-
/O.CON.KGRB.MA.W.0021.000000T0000Z-160913T1015Z/
430 AM CDT TUE SEP 13 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 AM CDT...
FOR THE FOLLOWING AREAS...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN FROM STURGEON BAY TO
SHEBOYGAN...
AT 429 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 19 NM NORTHWEST OF SHAWANO TO 11 NM NORTHWEST OF LONG
TAIL POINT LIGHT TO NEAR DENMARK TO 14 NM WEST OF PORT WASHINGTON...
MOVING EAST AT 40 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
DYCKESVILLE...OCONTO...CLEVELAND...TWO RIVERS...NAMUR...
LITTLE SUAMICO...RAWLEY POINT LIGHT...PENSAUKEE...
BRUSSELS AND TWO CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4474 8804 4489 8789 4495 8789 4503 8770
4468 8720 4416 8711 4385 8725 4389 8778
4405 8773 4412 8776 4420 8765 4422 8757
4448 8759 4477 8738 4482 8745 4476 8760
4462 8771 4458 8783 4450 8791 4452 8804
TIME...MOT...LOC 0929Z 257DEG 48KT 4507 8878 4474 8819 4434 8778 4341
8819
HAIL...<.75IN
WIND...>34KTS
$$
AK117
FZUS73 KGRB 130950
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CDT TUE SEP 13 2016
LMZ521-522-542-543-565-567-131015-
/O.CON.KGRB.MA.W.0021.000000T0000Z-160913T1015Z/
450 AM CDT TUE SEP 13 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 515 AM CDT...
FOR THE FOLLOWING AREAS...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
NEARSHORE AND OPEN WATERS OF LAKE MICHIGAN FROM STURGEON BAY TO
SHEBOYGAN...
AT 449 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 NM NORTHWEST OF OCONTO TO NEAR ALGOMA TO 11 NM
EAST OF KEWAUNEE PIERHEAD LIGHT TO NEAR CEDAR GROVE...MOVING EAST
AT 50 KNOTS.
HAZARD...WIND GUSTS 34 KNOTS OR GREATER AND SMALL HAIL.
SOURCE...RADAR INDICATED.
IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND
SUDDENLY HIGHER WAVES.
LOCATIONS IMPACTED INCLUDE...
DYCKESVILLE...OCONTO...CLEVELAND...TWO RIVERS...NAMUR...RAWLEY POINT
LIGHT...PENSAUKEE...TWO CREEKS...ALGOMA AND MANITOWOC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.
&&
LAT...LON 4390 8760 4389 8778 4405 8773 4422 8757
4448 8759 4477 8738 4478 8738 4482 8745
4478 8758 4460 8779 4481 8797 4489 8789
4495 8789 4503 8771 4503 8770 4468 8720
4416 8711 4385 8725
TIME...MOT...LOC 0949Z 267DEG 65KT 4502 8800 4462 8748 4439 8724 4350
8781
HAIL...<.75IN
WIND...>34KTS
$$
AK601
FZUS73 KGRB 131010
MWSGRB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 AM CDT TUE SEP 13 2016
LMZ521-522-542-543-565-567-131019-
/O.EXP.KGRB.MA.W.0021.000000T0000Z-160913T1015Z/
510 AM CDT TUE SEP 13 2016
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 515 AM CDT...
THE AFFECTED AREAS WERE...
CENTRAL AND SOUTHERN BAY OF GREEN BAY...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND NO LONGER POSE A
SIGNIFICANT THREAT TO BOATERS.
LAT...LON 4390 8760 4389 8778 4405 8773 4422 8757
4448 8759 4477 8738 4478 8738 4482 8745
4478 8758 4460 8779 4481 8797 4489 8789
4495 8789 4503 8771 4503 8770 4468 8720
4416 8711 4385 8725
TIME...MOT...LOC 1008Z 257DEG 48KT 4502 8800 4462 8748 4439 8724 4350
8781
$$
AKWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Sep 13, 4:04 AM CDT, 10 minutes earlier.
Area forecast discussion, Sep 13, 4:04 AM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 404 AM CDT TUE SEP 13 2016 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 403 AM CDT Tue Sep 13 2016 Right entrance region of an upper jet combined with low level convergence ahead of a surface cold front was producing showers and thunderstorms over the southeast two thirds of the area at 09z. Strong winds of 50 knots or more are just a couple thousand feet above the ground but stable air near the ground has only allowed winds of 25 to 30 knots to mix down in gusts. The thunderstorms should exit east central Wisconsin by midday with just scattered or isolated showers for the rest of the day. Cyclonic upper flow and cold air aloft could produce some lake effect rain showers tonight in far northcentral Wisconsin. It is not out of the question for some bay or lake effect showers Wednesday, but did not include in the forecast as drier air will be arriving. Temperatures should be cooler and closer to normal today through Wednesday. .LONG TERM...Wednesday Night Through Monday Issued at 403 AM CDT Tue Sep 13 2016 Main point of emphasis in the extended forecast will be the movement of a shortwave trough/associated cold front across the Great Lakes during the Thursday night-Saturday time frame. Temperatures to average at or above normal through the upcoming weekend with no really cold weather in sight. Northeast WI to reside on the western flank of the retreating surface high, thereby bringing the start of a return flow with boundary layer winds veering south. Nevertheless, a cool night is on tap with mainly clear skies and practically nil winds. This should allow for min temperatures to drop into the upper 30s to lower 40s north-central WI, lower to middle 40s central to far northeast WI and upper 40s to around 50 degrees east-central WI. Will have to watch our typically colder locations as a little patchy frost is not out of the question. Thursday is expected to begin mostly sunny, however mid and high clouds are forecast to gradually overspread the region later in the day as a shortwave trough/associated cold front push across the Plains. Max temperatures will reach the upper 60s north-central/lakeshore, generally lower 70s elsewhere. Some upper ridging over the eastern CONUS appears to impact some of the models as the NAM and GFS have slowed the advance of precipitation toward the forecast area Thursday night. The GEM and ECMWF though continue to march the precipitation to Lake MI by daybreak. For now, will bring the leading edge of showers/slight chance of thunderstorms toward central WI toward midnight and eastern WI by 12z Friday. Min temperatures to be in the lower 50s north, middle to upper 50s south. The shortwave trough is progged to only slowly shift east toward the Upper MS Valley on Friday, while the cold front pushes quicker east reaching western WI by 00z Saturday. The slower movement overall will allow for plenty of gulf moisture to reach WI with dew points in the upper 50s to lower 60s and PW values surpassing 1.5 inches which is quite high by mid-September standards. Both instability and forcing appear modest at this point, but enough to warrant at least carrying a chance of thunderstorms. There will be sufficient lift present between the advancing cold front and the right entrance region of the upper jet to continue with likely pop wording across central WI and good chance for eastern WI. Max temperatures to generally be in the upper 60s to lower 70s. Showers with a chance of thunder continue to look good headed into Friday night as the cold front sweeps through the rest of WI. Some of this rain could be locally heavy based upon the moisture content available. The trailing shortwave trough does not reach the Western Great Lakes until Saturday and could provide enough cyclonic flow to set off at least a chance of showers through the day. Onset of CAA behind the cold front will bring temperatures closer to normal on Saturday with maxes in the middle 60s to around 70 degrees. There is some model disagreement with regards to how fast this shortwave trough will exit the region for the latter half of next weekend. A slower movement would keep a cyclonic flow in place and the potential for at least a few showers that would linger into Sunday. There is enough doubt to prevent going dry either Saturday night or Sunday, thus have followed model consensus and kept slight pops in the forecast through this period. Temperatures should continue to run at or a couple of degrees above normal. Despite a continuation of model disagreement headed into the new work week (GFS has upper ridging over WI/ECMWF has WI on the eastern fringe of a broad upper trough), our weather should be dry on Monday with temperatures beginning to warm as WAA takes over. Look for max temperatures to be in the lower to middle 70s. && .AVIATION...for 06Z TAF Issuance Issued at 1029 PM CDT Mon Sep 12 2016 Incoming cloud deck has broken apart a bit, but should fill back in during the night as the front nears the area. Ceilings will eventually lower once showers become more prelavent across the area. Still suspect guidance visibilities and ceilings are a little too low, so will continue with slightly higher values in the TAFs. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......Kallas AVIATION.......Skowronski
Hazardous weather outlook, Sep 13, 4:05 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CDT TUE SEP 13 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140915- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 405 AM CDT TUE SEP 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS IN EASTERN WISCONSIN COULD PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL EARLY THIS MORNING...BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE AGAIN FROM LATE THURSDAY NIGHT INTO FRIDAY NIGHT AS A COLD FRONT SWEEPS THROUGH THE REGION. IT IS TOO EARLY TO DETERMINE THE SEVERE WEATHER POTENTIAL WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-140915- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 405 AM CDT TUE SEP 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS MORNING...RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY INTO FRIDAY NIGHT... RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS. RDM/AK
In the hours before
Special weather statement, Sep 13, 2:18 AM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
218 AM CDT TUE SEP 13 2016
WIZ035-036-130745-
PORTAGE-WOOD-
218 AM CDT TUE SEP 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD AND NORTHWESTERN
PORTAGE COUNTIES...
AT 218 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF MARSHFIELD TO 10
MILES SOUTHEAST OF SHORTVILLE TO 10 MILES EAST OF MILLSTON. MOVEMENT
WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
MARSHFIELD AROUND 230 AM CDT.
PITTSVILLE AROUND 235 AM CDT.
BABCOCK AROUND 245 AM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CRANMOOR...
BAKERVILLE...POWERS BLUFF COUNTY
PARK...LINDSEY...BETHEL...MILLADORE... HEWITT...AUBURNDALE...WALKER
AND NORTH WOOD COUNTY PARK.
LAT...LON 4466 9032 4469 9025 4469 8979 4468 8979
4456 8980 4426 9000 4425 9007 4425 9032
TIME...MOT...LOC 0718Z 248DEG 30KT 4459 9033 4442 9034 4425 9045
RDMLocal storm report, Sep 13, 3:05 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM HAIL WISCONSIN RAPIDS 44.40N 89.84W
09/13/2016 E0.25 INCH WOOD WI COUNTY OFFICIAL
&&
RICHMSpecial weather statement, Sep 13, 3:12 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
312 AM CDT TUE SEP 13 2016
WIZ030-031-036>038-045-048-049-130915-
WAUPACA-SHAWANO-PORTAGE-OUTAGAMIE-CALUMET-WINNEBAGO-MARATHON-
WAUSHARA-
312 AM CDT TUE SEP 13 2016
...A LINE OF THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MARATHON...EASTERN WAUSHARA...WESTERN SHAWANO...WESTERN OUTAGAMIE...
EASTERN PORTAGE...SOUTHWESTERN CALUMET...WAUPACA AND WINNEBAGO
COUNTIES...
AT 311 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR MOSINEE TO NEAR STEVENS POINT TO
NEAR AMHERST TO NEAR REDGRANITE TO RANDOLPH. MOVEMENT WAS EAST AT 50
MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...STEVENS POINT...WAUPACA...MENASHA...WESTON...NEW
LONDON...RIB MOUNTAIN...BERLIN AND CLINTONVILLE.
LAT...LON 4390 8889 4398 8889 4398 8923 4438 8938
4455 8954 4488 8992 4495 8909 4456 8865
4439 8849 4394 8834 4394 8840 4389 8840
TIME...MOT...LOC 0811Z 268DEG 43KT 4482 8977 4455 8945 4438 8929 4398
8915 4358 8907
RDMSpecial weather statement, Sep 13, 3:45 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT TUE SEP 13 2016
WIZ020-030-031-037>039-048-049-130945-
WAUPACA-BROWN-SHAWANO-OUTAGAMIE-CALUMET-WINNEBAGO-MARATHON-MENOMINEE-
345 AM CDT TUE SEP 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BROWN...
SOUTHEASTERN MARATHON...SHAWANO...WESTERN MENOMINEE...OUTAGAMIE...
WESTERN CALUMET...NORTHEASTERN WAUPACA AND WINNEBAGO COUNTIES...
AT 344 AM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BEVENT TO 10 MILES WEST OF
CLINTONVILLE TO NEW LONDON TO 7 MILES SOUTHEAST OF LAKE POYGAN TO
NEAR BRANDON. MOVEMENT WAS NORTHEAST AT 45 MPH.
A FEW OF THE STORMS COULD PRODUCE WINDS IN EXCESS OF 40 MPH AND HALF
INCH HAIL.
LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...SHAWANO...MENASHA...KAUKAUNA...LITTLE CHUTE...
NEW LONDON...KIMBERLY...CLINTONVILLE AND BLACK CREEK.
LAT...LON 4390 8883 4407 8880 4435 8880 4462 8922
4468 8923 4468 8931 4478 8945 4503 8898
4509 8889 4460 8817 4433 8817 4394 8824
4394 8840 4389 8840
TIME...MOT...LOC 0844Z 240DEG 38KT 4477 8931 4457 8902 4438 8874 4411
8874 4377 8879
RDMLocal storm report, Sep 13, 4:14 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT TUE SEP 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM HAIL STOCKBRIDGE 44.06N 88.30W
09/13/2016 E0.25 INCH CALUMET WI PUBLIC
WINDS TO 30 MPH.
&&
RICHMThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 2:18 AM CDT | Special Weather Statement | GRB | Wood | 27 min |
| Sep 13, 3:12 AM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 63 min |
| Sep 13, 3:45 AM CDT | Special Weather Statement | GRB | Outagamie, Shawano, Waupaca, Winnebago | 60 min |
| Sep 13, 4:18 AM CDT | Special Weather Statement | GRB | Brown, Manitowoc, Menominee, Oconto | 27 min |
| Sep 13, 5:08 AM CDT | Special Marine Warning | GRB | 22 min |
Nearby
Special Marine Warnings in Wisconsin, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.